# SDR GUUA95753060111A

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 28,946 hours, 34,062 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294400431
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHDULED ROUTINE STRUCTURAL INSP DISCOVERED CARGO DOOR FRAME CRACKED APPROX 2.0 INCHES AT TOP FORWARD AREA OF FRAME BETWEEN FS 456 AND FS 468.25.  STOP DRILLED ENDS OF CRACK AND INSTALLED 10.0 INCH REPAIR DOUBLER.
